# SDR 2015FA0000083

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: General aviation
- Aircraft: N593ER
- Make and model: Diamon DA 42 NG
- Engine: Austro E4
- Engine time: 267 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE NOT DEVELOPING POWER.
